# SDR DALA109716309

- Difficulty date: May 11, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 85,325 hours, 10,461 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Crew Rest
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, F/A REPORTED A STRONG BURNING SMELL IN THE F/A BUNK.  CREW FOLLOWED QRM AND SHUT OFF ALL RECIRC FANS.  SMELL DISAPPEARED.  MX FOUND THE CREW REST SUPPLY FAN CIRCUIT BREAKER OUT AND REPLACED THE SUPPLY FAN.  OPS TEST WAS GOOD.
